MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL XLARGE; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL XLARGE; IMPLANT
Catalog Number 78-50040
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant required major adjustment due to changes of anatomy/calcifications.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Additional Manufacturer Narrative
Additional information: h4, h6.The reported event could not be confirmed as no images or ct-scans were provided.The surgeon identified anatomical changes and calcifications as contributing factors, with no concerns regarding implant design.Stryker¿s analysis confirmed that the implant was manufactured per specifications and based on ct scans taken nearly a year before surgery, during which time additional bone growth may have occurred.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
PEEK PRIORITY CUST IMPL XLARGE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21896010
Report Number0008010177-2025-00055
Device Sequence Number3442401
Product Code GWO
UDI-Device Identifier07613327129274
UDI-Public07613327129274
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-50040
Device Lot Number2209271003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown